# SDR IPXA2014051482955

- Difficulty date: May 11, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT DECK, EMERGENCY DESCENT DEVICE COMPARTMENT IS MISSING SCREWS TO SECURE IT. INSTALLED REQUIRED FASTENERS. OK FOR SERVICE.
